# SDR SWAA2024091938213

- Difficulty date: August 11, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON FUSELAGE SKIN AT STA 932 AND 935 STR 21L 2024-512156<[01] TOOL USED IN STEP 5: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:60009161631; DUE DATE: 11-MAR-25;[02] PERFORMED REPAIR ON FUSELAGE SKIN BTW BS927 TO BS947.5 AND BTW STR20L TO STR23L AT LOWER FUSELAGE I.A.W. EA 24-153-02387-WIP1 & 24-153-02387-WIP2 AND EA COVER EA 24-153-02387  SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED REPAIR ON FUSELAGE SKIN BTW BS927 TO BS947.5 AND BTW STR20L TO STR23L AT LOWER FUSELAGE I.A.W. EA 24-153-02387-WIP1 & 24-153-02387-WIP2 AND EA COVER EA 24-153-02387  SEE INDIVIDUAL SIGN-OFF BELOW  CERTIFIED AS RII
